Spurious effects in perturbative calculations


Hortacsu M., Lutfuoglu B.

GENERAL RELATIVITY AND GRAVITATION, vol.31, no.3, pp.391-403, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 3
  • Publication Date: 1999
  • Doi Number: 10.1023/a:1026648929124
  • Title of Journal : GENERAL RELATIVITY AND GRAVITATION
  • Page Numbers: pp.391-403

Abstract

We show spurious effects in perturbative calculations due to different orderings of inhomogeneous terms while computing corrections to Green functions for two different metrics. These effects are not carried over to physically measurable quantities like the renormalized value of the vacuum expectation value of the stress-energy tensor.